# SDR SIMA20140511003

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,134 hours, 28,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 24492
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT, OVERHEAD BY COCKPIT DOOR EMERGENCY LIGHT & LT WING LATERAL PANEL EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY POWER SUPPLY & BATTERY FOR NR 1 EMERGENCY SYS IAW AMM 33-50-04 & REPLACED LT WING EMERGENCY LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
